# SDR 04FDEA01329

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - STA 720E - 720F, STR 27L EXFOLIATED.  CUT OUT STRINGER DAMAGE IAW SRM 53-10-3 FIG 1, FABRICATED NEW SECTION STRINGER & REPAIR SPLICES FROM MAT BAC 1498-147, BATCH 32659 & BAC 1498-131 BATCH 54832 IAW SRM 53-10-3.  INSTALLED STRINGER & SPLICES IAW SRM 53-10-3 FIG 1.
